Volume 24, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Closed ideal planar curves

Ben Andrews, James McCoy, Glen Wheeler and Valentina-Mira Wheeler

Geometry & Topology 24 (2020) 1019–1049
Bibliography
1 C Baker, The mean curvature flow of submanifolds of high codimension, PhD thesis, Australian National University (2010) arXiv:1104.4409
2 R Chill, On the Łojasiewicz–Simon gradient inequality, J. Funct. Anal. 201 (2003) 572 MR1986700
3 A Dall’Acqua, P Pozzi, A Spener, The Łojasiewicz–Simon gradient inequality for open elastic curves, J. Differential Equations 261 (2016) 2168 MR3501845
4 G Dziuk, E Kuwert, R Schätzle, Evolution of elastic curves in n : existence and computation, SIAM J. Math. Anal. 33 (2002) 1228 MR1897710
5 G Harary, A Tal, 3D Euler spirals for 3D curve completion, from: "Computational geometry", ACM (2010) 393 MR2742976
6 G Huisken, Flow by mean curvature of convex surfaces into spheres, J. Differential Geom. 20 (1984) 237 MR772132
7 G Huisken, The volume preserving mean curvature flow, J. Reine Angew. Math. 382 (1987) 35 MR921165
8 J McCoy, The surface area preserving mean curvature flow, Asian J. Math. 7 (2003) 7 MR2015239
9 J McCoy, G Wheeler, Y Wu, A sixth order curvature flow of plane curves with boundary conditions, from: "2017 MATRIX annals" (editors D R Wood, J de Gier, C E Praeger, T Tao), MATRIX Book Ser. 2, Springer (2019) 213 MR3931068
10 S Parkins, G Wheeler, The polyharmonic heat flow of closed plane curves, J. Math. Anal. Appl. 439 (2016) 608 MR3475940
11 G Wheeler, Surface diffusion flow near spheres, Calc. Var. Partial Differential Equations 44 (2012) 131 MR2898774
12 G Wheeler, On the curve diffusion flow of closed plane curves, Ann. Mat. Pura Appl. 192 (2013) 931 MR3105957